MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. CLARIFIX DEVICE, FG; CRYOSURGICAL UNIT AND ACCESSORIES

ENTELLUS MEDICAL, INC. CLARIFIX DEVICE, FG; CRYOSURGICAL UNIT AND ACCESSORIES
Model Number CFX-1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a uneventful bilateral clarifix procedure on (b)(6) 2020.Patient began to have episodic posterior nose bleeds on (b)(6) 2020.Seen at clinic on (b)(6) 2020.Endoscopy showed no active bleeding, normal tissue changes related to cryotherapy.Seen by local ed on (b)(6) 2020 and on (b)(6) 2020 for packing.Patient went to ed that night with more posterior bleeding.Transferred to another medical center and left side packed.On (b)(6) 2020 visited the operating room.Was noted to have bilateral brisk bleeding from the posterior end of the treatment site bilaterally.Bleeding was controlled with endoscopic monopolar cautery bilaterally.She was kept overnight (b)(6) for observation for additional bleeding and was discharged the am of (b)(6).She has recovered without sequelae or other complications.

Brand Name
CLARIFIX DEVICE, FG
Common Device Name
CRYOSURGICAL UNIT AND ACCESSORIES
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
MDR Report Key10391136
Report Number3006345872-2020-00004
Device Sequence Number3447207
Product Code GEH
UDI-Device Identifier00868438000234
UDI-Public00868438000234
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCFX-1000
Device Catalogue NumberCFX-0001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70